# SDR UALA2008111706540

- Difficulty date: November 17, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 74,594 hours, 9,032 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

UPPER DECK AFT FLT ATTENDANT STATION, EMERGENCY EVAC CONTROL PANEL "EVAC" LIGHT INOP.  REPLACED EVAC CONTROL PANEL, OP CHECK OK.
